# SDR SWIA2021091361051

- Difficulty date: July 5, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 1-2 FWD I/B SLAT ROLLER AND AFT O/B ARE WORN.    (C-CHECK RO 9/8/2021)   REPLACED LH WING SLAT TRACK 1-2 FWD I/B SIDE ROLLER AND AFT O/B SIDE ROLLER WITH NEW/SERVIABLE UNITS REF CRJ-900 AMM 27-81-44-400-801-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. OPS TEST GOOD AT THIS TIME.
